# SDR DALA1115900136

- Difficulty date: February 17, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T70076
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT ON RT WING UPPER LINK PITCH LOAD FITTING, COMMON TO WING IN REF TO SB B767-54-0081, FIG 38, REV 1 AND FOUND 03EA HOLES WITH CRACK INDICATION ON  UPPER SKIN.  03 EA HOLES ON  RT WING UPPER SKIN REPAIRED IAW ER/A 488787-14AD, REV 0.
